# SDR TI1R001444

- Difficulty date: April 9, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- Engine: Pwa PW206A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: L623M2005101
- Part serial: 050067
- Condition: Excess Play
- Location: Main Rotor
- Part time: 1,034 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWASHPLATE, REMOVED AT AEC REQUEST, EXCESSIVE PLAY.  REMOVED AND REPLACED.
